Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Are body pains side effects of AKT4 ?

i am 27 yrs old female,taking AKT4 from last 1-1/2 month but from last 15-20 days i am experiencing joint (hip, knee ) pain, I want to know is it side effect of AKT4?
Asked On : Sat, 20 Aug 2011
Answers:  1 Views:  891
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
AKT4 drugs having side effects of causing joint pains.
thogh these drus have side effects, these drugs are the only for fight against TB.
Sobetter to tolerate its side effects.
take some relief from joint pains by analgesics or hot water shakes.
have a nice time.
Answered: Sat, 20 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor